Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Shortness of breath on standing, speaking with heartburn, nosebleed, soreness in arms, taking aspirin. Advise?

I have been having shortness of breath for a while. I am not exerting myself. When I wake up I am okay, usually this happens while I am standing . I also have heartburn , sometimes while I am speaking to another person, I lose my breath. I also had a slight nosebleed yesterday. upper left arm was sore. I have an appointment with a Cardiologist on Monday. I also have started chewing aspirin
Asked On : Sun, 12 Aug 2012
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
There can be many causes for shortness of breath, most common being because of lung and heart conditions. Shortness of breath can also be because of anaemia, obesity, hormonal disorder, etc. Asthma is a very common cause of asthma. You need to consult a physician and have a complete health check includtng a PFT and echo so that appropriate treatment can be started.
Answered: Sat, 18 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor